journal6 ›› 2009, Vol. 30 ›› Issue (2): 19-21.

• Mathematics • Previous Articles     Next Articles

Weighted Inequalities for  Singular Integral Operators with Dini-Type Condition


  1. (Department of Mathematics and Information Science,Shijiazhuang University,Shijiazhuang 050035,China)
  • Online:2009-03-25 Published:2012-04-25

Abstract: Now the study of singular integral operator with standard kernel is very popular.In order to enlarge the research scope,
the authors decline the condition of kernel to Dini-type condition;and by using the quality of kernel and technique estimation,the authors obtain  some weighted norm inequalities for the singular integral operator with Dini-type condition.

Key words: singular integral operator, Dini-type condition, weighted norm inequality

WeChat e-book chaoxing Mobile QQ